Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 431, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 25, 2011, 6:56 PM CDT for Tunica County, Mississippi; Lee County, Phillips County, Arkansas. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 6:56 PM CDT (23:56 UTC)
- Expired
- May 25, 2011, 7:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lee County, AR, Phillips County, AR, Tunica County, MS
The radar
The Memphis radar (KNQA), 102 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 7:20 PM CDT | FUNNEL CLOUD | 1 W Austin, MS | POSSIBLE TORNADO |
| May 25, 7:20 PM CDT | TORNADO | 1 W Austin, MS | |
| May 25, 7:34 PM CDT | TORNADO | 6 Se Tunica, MS | |
| May 25, 7:45 PM CDT | TORNADO | 6 Se Tunica, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 12:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 445 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.1
The text
As transmitted, in the capitals the NWS used until 2016.
908
WUUS54 KMEG 252356
SVRMEG
ARC077-107-MSC143-260045-
/O.NEW.KMEG.SV.W.0431.110525T2356Z-110526T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
656 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 745 PM CDT
* AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LEXA...OR 6
MILES WEST OF WEST HELENA...AND MOVING EAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HELENA...
WEST HELENA AND ST FRANCIS NATIONAL PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BEAVERDAM LAKE...FLOWER LAKE
AND TUNICA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3485 9038 3455 9025 3450 9053 3453 9057
3449 9059 3446 9081 3464 9089
TIME...MOT...LOC 2356Z 260DEG 46KT 3454 9068
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:54 PM CDT, 2 minutes earlier.
Area forecast discussion, May 25, 6:54 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
654 PM CDT WED MAY 25 2011
.UPDATE...
UPDATED FOR 00Z AVIATION.
&&
.DISCUSSION...
/ISSUED 535 PM CDT WED MAY 25 2011/
..SEVERE WEATHER OUTBREAK GRADUALLY UNFOLDING ACROSS THE MID
SOUTH LATE THIS AFTERNOON...
DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER TRENDS THIS
AFTERNOON PLACE AN UPPER LEVEL LOW ACROSS EASTERN KANSAS WESTERN
MISSOURI. MEANWHILE...20Z SURFACE ANALYSIS PLACES A SURFACE LOW
OVER CENTRAL MISSOURI AND A TRAILING COLD FRONT ACROSS EAST
OKLAHOMA/WEST ARKANSAS. VISIBLE SATELLITE/REGIONAL WSR-88D RADAR
TRENDS OVER THE PAST ONE TO TWO HOURS HAVE SHOWN THE DEVELOPMENT
OF A LINE OF DISCRETE SUPERCELLS FROM WALNUT RIDGE ARKANSAS BACK
THROUGH CENTRAL/SOUTHWEST ARKANSAS. TEMPERATURES AS OF 4PM CDT
ARE PREDOMINANTLY IN THE MIDDLE 80S TO AROUND 90 DEGREES. SEVERE
THUNDERSTORM POTENTIAL TONIGHT INTO THURSDAY IS THE MAIN CONCERN
IN THIS AFTERNOON/S FORECAST PACKAGE.
SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...A VERY VOLATILE
ATMOSPHERE WILL REMAIN IN PLACE ACROSS THE MID SOUTH TONIGHT AS A
SURFACE/UPPER LEVEL LOW MOVE ACROSS MISSOURI INTO ILLINOIS AND A
TRAILING COLD FRONT ACROSS ARKANSAS SLOWLY MOVES ACROSS THE MID
SOUTH TONIGHT INTO THURSDAY. VERY FAVORABLE UPPER LEVEL DIVERGENCE
PRODUCED BY THE LEFT EXIT REGION OF A 95 KT 250 MB UPPER LEVEL JET
STREAK...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 7
C/KM...SURFACE BASED CAPE VALUES BETWEEN 3000-3500 J/KG...LI/S
BETWEEN -8 TO -9...0-1KM STORM RELATIVE HELICITIES BETWEEN 350-400
M2/S2...0-6 KM BULK SHEAR VALUES AROUND 60 KTS...AND CURVED
HODOGRAPHS STILL SUPPORT THE POTENTIAL FOR DISCRETE
SUPERCELLS...SOME OF WHICH COULD PRODUCE STRONG/LONG TRACK
TORNADOES ACROSS THE MID SOUTH TONIGHT. AS INSTABILITY BEGINS TO
DIMINISH LATER TONIGHT WITH THE LOSS OF DAYTIME HEATING...DISCRETE
SUPERCELLS MAY BEGIN TO CONGEAL INTO A QUASI- LINEAR CONVECTIVE
SYSTEM BEFORE WEAKENING SOMEWHAT OVERNIGHT. /QLCS/ WILL CONTINUE
TO MENTION LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND
TORNADOES SOME OF WHICH COULD BE STRONG/LONG TRACK TORNADOES IN
THE HAZARDOUS WEATHER OUTLOOK. PRECIPITABLE WATER VALUES AROUND 1.5
INCHES AND FREEZING LEVELS AROUND 14 KFT SUPPORT THE POTENTIAL FOR
LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL ESPECIALLY LATER THIS
EVENING AS THE CONVECTIVE MODE GRADUALLY BEGINS TO TRANSITION TO A
QLCS. WILL CONTINUE TO MONITOR SHORT TERM WIND TRENDS BUT AT THIS
TIME PLANNING TO ALLOW WIND ADVISORY TO EXPIRE AT 7 PM CDT.
A SMALL WINDOW OF OPPORTUNITY WILL EXIST THURSDAY MORNING THROUGH
MID DAY THURSDAY FOR A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS
NORTHEAST MISSISSIPPI...ESPECIALLY NEAR THE MISSISSIPPI/ALABAMA
STATE LINE AS THE COLD FRONT GRADUALLY DEPARTS THE MID SOUTH.
SURFACE BASED CAPE VALUES AROUND 2500 J/KG...LI/S APPROACHING
-8...MODERATELY STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES
AROUND 6.5 C/KM...AND 0-6 KM BULK SHEAR VALUES BETWEEN 35-40
KTS...FAVOR THE POTENTIAL OF BOWING SEGMENTS WITH LARGE HAIL AND
DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER THREATS. KEPT HIGH
END CHANCE/LIKELY POPS IN FOR THURSDAY AND LOW END CHANCE POPS
ACROSS THE REMAINDER OF THE FORECAST AREA. RAIN CHANCES ARE
EXPECTED TO COME TO AND END BY THURSDAY EVENING ACROSS THE ENTIRE
MID SOUTH.
SHORT TERM MODELS ARE INDICATING A WARM FRONT AND A MID LEVEL
SHORTWAVE TROUGH WILL MOVE ACROSS THE REGION FRIDAY NIGHT INTO
SATURDAY MORNING. THIS WILL PRODUCE AN ADDITIONAL CHANCE FOR
SHOWERS AND THUNDERSTORMS ACROSS AREAS OF THE MID SOUTH
PREDOMINANTLY NORTH OF I-40 FRIDAY NIGHT INTO SATURDAY MORNING.
HOWEVER...OVERALL STRONG/SEVERE THUNDERSTORM POTENTIAL REMAINS
VERY LOW AT BEST.
LONG TERM...(SUNDAY THROUGH WEDNESDAY)...12Z GFS/ECMWF LONG
RANGE MODELS CONTINUE TO INDICATE A STRONG UPPER LEVEL RIDGE
MOVING OVER THE LOWER MISSISSIPPI VALLEY FOR THE REMAINDER OF THE
WEEKEND THROUGH WEDNESDAY OF NEXT WEEK. THIS WILL BRING RAIN FREE
WEATHER TO THE MID SOUTH AND VERY WARM TEMPERATURES IN THE 90S AS
925 MB TEMPERATURES WARM TO BETWEEN 22-24C. MODELS DO INDICATE THE
POTENTIAL FOR A BACK DOOR COLD FRONT TO ENTER NORTHERN SECTIONS OF
THE MID SOUTH LATE NEXT WEEK. HOWEVER...WILL ADDRESS THIS
POTENTIAL IN LATER FORECASTS AS THIS IS BEYOND THE SCOPE OF THE
CURRENT FORECAST PACKAGE.
CJC
&&
.AVIATION...
00Z TAF CYCLE
STRONG THUNDERSTORMS CONTINUE TO PROGRESS ACROSS THE AREA...WHICH
IS COVERED WELL IN TEMPO GROUPS AND VCTS. STRONG GRADIENT WINDS
WILL CONTINUE THROUGH THE EVENING BUT VEERING MORE TO THE SOUTHWEST
AND WEAKENING SOMEWHAT OVERNIGHT. LOW CEILINGS AND VISIBILITIES
CAN BE EXPECTED WITH THUNDERSTORMS. STORMS ARE EXPECTED TO MOVE
OUT BY LATE TONIGHT/EARLY THURSDAY MORNING. EXPECT SOME CLEARING
ONCE THE STORMS MOVE OUT...HOWEVER A LOW CLOUD DECK WILL SWING
AROUND ON THE BACK SIDE OF THE LOW PRESSURE SYSTEM AND BRING MVFR
CONDITIONS TO ALL SITES BY THURSDAY MORNING. WINDS WILL BECOME
MORE WESTERLY AS THE COLD FRONT PASSES THROUGH EARLY THURSDAY
MORNING...AND NORTHWESTERLY LATER IN THE AFTERNOON.
SWC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
&&Hazardous weather outlook, May 25, 12:46 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1246 PM CDT WED MAY 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1246 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS MUCH OF THE MID SOUTH THIS AFTERNOON INTO TONIGHT. THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND MOST OF WEST TENNESSEE...ESPECIALLY ALONG AND WEST OF A LINE FROM SOMERVILLE TO DECATURVILLE TENNESSEE. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS THE REMAINDER OF THE MID SOUTH. SEVERE THUNDERSTORMS ARE EXPECTED TO QUICKLY DEVELOP ACROSS THE LOWER MISSISSIPPI VALLEY AND QUICKLY MOVE EAST TO NORTHEAST ACROSS THE MID SOUTH. LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE. SOME OF THESE TORNADOES MAY ALSO HAVE THE POTENTIAL TO BECOME STRONG AND LONG TRACK TORNADOES. ALONG WITH THE SEVERE THUNDERSTORM THREAT...LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE WITH THE THUNDERSTORMS. STRONG GRADIENT WINDS WILL ALSO BE POSSIBLE ACROSS THE WESTERN HALF OF THE MIDSOUTH THROUGH THE EARLY EVENING HOURS. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT. MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER NEAR OSCEOLA...AND ALONG THE ST FRANCIS RIVER SOUTH OF INTERSTATE 40. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CONTINUED THREAT FOR A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ON THURSDAY MAINLY ACROSS NORTHEAST MISSISSIPPI. THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT. KRM/CJC
In the hours before
Local storm report, May 25, 6:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
617 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 2 E FORREST CITY 35.01N 90.75W
05/25/2011 E1.00 INCH ST. FRANCIS AR BROADCAST MEDIA
&&
TLSJR/JABLocal storm report, May 25, 6:24 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
624 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG PORTAGEVILLE 36.43N 89.70W
05/25/2011 PEMISCOT MO TRAINED SPOTTER
TREE LIMBS DOWN AND DAMAGE TO CARPORT.
&&
CDGLocal storm report, May 25, 6:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
625 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FUNNEL CLOUD 6 N HUGHES 35.04N 90.47W
05/25/2011 ST. FRANCIS AR TRAINED SPOTTER
POSSIBLE TORNADO
&&
CDGLocal storm report, May 25, 6:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
631 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 1 N LUCERNE 35.09N 90.55W
05/25/2011 E1.75 INCH ST. FRANCIS AR AMATEUR RADIO
&&
TLSJR/JAB/KSPLocal storm report, May 25, 6:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
635 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FUNNEL CLOUD 2 W BLYTHEVILLE 35.93N 89.96W
05/25/2011 MISSISSIPPI AR TRAINED SPOTTER
POSSIBLE TORNADO
&&
CDGLocal storm report, May 25, 6:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FUNNEL CLOUD 3 N NEUHARDT 35.10N 90.33W
05/25/2011 CRITTENDEN AR AMATEUR RADIO
FUNNEL CLOUD NEAR HWY 147
&&
TLSJR/JAB/KSPThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:30 AM CDT | Wind Advisory | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 16 hr |
| May 25, 6:17 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 43 min |
| May 25, 6:58 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 47 min |
| May 25, 2:29 PM CDT | Tornado Warning | MEG | Randolph | 31 min |
| May 25, 3:35 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 40 min |
| May 25, 3:41 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 49 min |
| May 25, 3:55 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 50 min |
| May 25, 4:22 PM CDT | Tornado Warning | MEG | Craighead, Greene, Lawrence | 38 min |
| May 25, 4:27 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 33 min |
| May 25, 4:42 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 33 min |
| May 25, 4:44 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 46 min |
| May 25, 4:52 PM CDT | Tornado Warning | MEG | Craighead, Greene, Lawrence | 38 min |
| May 25, 4:52 PM CDT | Tornado Warning | MEG | Craighead, Crittenden, Cross, Poinsett | 38 min |
| May 25, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 45 min |
| May 25, 5:15 PM CDT | Tornado Warning | MEG | Cross, Lee, St. Francis | 45 min |
| May 25, 5:22 PM CDT | Tornado Warning | MEG | Craighead, Cross, Poinsett | 38 min |
| May 25, 5:26 PM CDT | Tornado Warning | MEG | Clay, Greene | 49 min |
| May 25, 5:54 PM CDT | Tornado Warning | MEG | Crittenden, Cross, St. Francis | 51 min |
| May 25, 5:57 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 48 min |
| May 25, 5:58 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi | 47 min |
| May 25, 6:15 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 30 min |
| May 25, 6:37 PM CDT | Tornado Warning | MEG | Crittenden, St. Francis | 38 min |
| May 25, 6:39 PM CDT | Tornado Warning | MEG | Mississippi | 51 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.